MAUDE Adverse Event Report: OLYMPUS MEDICAL PRODUCTS CZECH, SPOL. S R.O. HF-RESECTION ELECTRODE, LOOP, 24 FR., 0.2 WIRE, LARGE, 12°

OLYMPUS MEDICAL PRODUCTS CZECH, SPOL. S R.O. HF-RESECTION ELECTRODE, LOOP, 24 FR., 0.2 WIRE, LARGE, 12°
Model Number WA22503D
Medical Device Problem Code Device Damaged Prior to Use (2284)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported that upon receipt or unpacking, the hf-resection electrode loop had defective electrode when unpacked.There was no patient involvement.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the results of the device evaluation and the final investigation.Following field was update:, g4, h2, h3, h4, h6, h11.The device was returned to olympus for inspection and the reported failure found during investigation was confirmed.According to the investigation, the customer failure and determined the following cause: "the fork of the electrode was twisted, and the proximal end of the electrode is bent because of external force.The root cause could not be identified.According to the investigation the most probable cause of the complaint is that the cause not established, which indicates that the investigation findings do not lead to a clear conclusion about the cause of the reported adverse event.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
No additional information received from customer.

Brand Name
HF-RESECTION ELECTRODE, LOOP, 24 FR., 0.2 WIRE, LARGE, 12°
Common Device Name
HF-RESECTION ELECTRODE
Manufacturer (Section D)
OLYMPUS MEDICAL PRODUCTS CZECH, SPOL. S R.O.
telickova 457/29
prerov 75124
EZ  75124
Manufacturer (Section G)
OLYMPUS MEDICAL PRODUCTS CZECH, SPOL. S R.O.
telickova 457/29
prerov 75124
EZ   75124
Manufacturer Contact
todd brill
801 west park drive
westborough, MA 01581
5082077661
MDR Report Key21935684
Report Number3007960282-2025-00055
Device Sequence Number12733524
Product Code FAS
UDI-Device Identifier14042761068205
UDI-Public14042761068205
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K120418
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWA22503D
Device Lot Number1000144039
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/29/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/02/2025
Supplement Date Received by Manufacturer07/30/2025
Initial Report FDA Received Date04/30/2025
Supplement Report FDA Received Date08/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown